# SDR DALA2018061704079

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 58,216 hours, 20,950 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Condition: False Indication
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DUE TO FIRE/OVERHEAT SYSTEM EICAS IN FLIGHT  AND DID NOT RESET.  TROUBLESHOT IAW FIM,  REPLACED THE LT NACELLE LP2, DETECTOR NR 1 AND AFOLTS CARD. RAN ENGS CHECKED GOOD.
